# SDR DXTA200808/033214

- Difficulty date: August 3, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,880 hours, 6,537 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S BRAKES ARE VERY SQUISHY. TAKE MUCH MORE THEN NORMAL PRESSURE WHEN APPLYING BRAKES.  VISUALLY INSPECTED RUDDER PEDAL MOUNT WEBBING FOR CRACKS AND FOUND NONE, BLED BRAKES IAW ENG MEMO NR M344-08-10, DATED 5-7-08.  SYS OPS, LEAK CHECK GOOD.
